MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD ADMINISTRATION SETS WITH FLOW STOP FREE-FLOW; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. CADD ADMINISTRATION SETS WITH FLOW STOP FREE-FLOW; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7345-24
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.Lot/serial number not provided.
 
Event or Problem Description
It was reported that the patient was receiving epoch.Field nurse reported that half of the bag of epoch was not infused at the time of bag change.No patient injury was reported.
 
Additional Manufacturer Narrative
Other text: h6: event problem and evaluation codes: updates not required.H10: device evaluation was completed.No product was returned for investigation.The cause of the reported problem could not be determined.No lot number was provided; therefore, device history review could not be performed.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 if additional reportable information becomes available.

Brand Name
CADD ADMINISTRATION SETS WITH FLOW STOP FREE-FLOW
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
NULL
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
jim vegel
6000 nathan lane north
suite 10
minneapolis, MN 55442
MDR Report Key15232683
Report Number3012307300-2022-15404
Device Sequence Number14677391
Product Code FPA
UDI-Device Identifier15019517191714
UDI-Public15019517191714
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K031361
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number21-7345-24
Device Catalogue Number21-7322-24
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2022
Supplement Date Received by Manufacturer09/09/2022
Initial Report FDA Received Date08/16/2022
Supplement Report FDA Received Date09/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age33 YR
Patient SexFemale
Patient Weight51 KG
Patient EthnicityNon Hispanic